# SDR UIEA2023071810755

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EO 4852A061 - NOSE CGO DOOR SEAL INSTALLATION (65B13077-221#C) TIME LIMITED REPAIR. THE OUTER SKIN PLATE P/N: 65B13077-6 FOUND 1EA FASTENER HOLE COUNTERSINK ENLARGED( NOSE CGO DOOR SEAL RETAINER AND SKIN PLATE DAMAGE AREA REPAIRED IAW RI-52-71-16340 REV A. NO FURTHER DEFECTS NOTED. )
